I'm 19 and I missed my pill for a month

Patient : I'm 19 and I missed my pill for a month and started taking it again once my period came and now I've been spotting everyday for a week and a half I've been having pains also that feel like period pains.
Doctor :   Hello, Thanks for the query. If you have started a new pack of pills on day 2 or day 3 of the cycle, there is no pro blem. Some amount of spotting is expected. However, the pain has to settle down. You can take an antispasmodic tablet for the pain. If the pain persists for more than a day, kindly see your gynecologist immediately for an ultrasound and to rule out any ovarian torsion or other conditions causing pain like endometriosis and cysts. Hope this helped. Regards

Related Q&A

Q: I'm having a hair transplant procedure in 9 days. Last night I ended up at a party and drank and did 3 lines. Should ...

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

Q: Dear Dr, ultrasound scan of my abdomen has given an impression of bilateral hydrocalycosis . What it means ? All othe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews